# SDR JIKA2018032600001

- Difficulty date: March 20, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 31,018 hours, 36,627 cycles
- Engine: Wilint FJ441A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Shutoff Valve
- Part number: 39423091
- Part serial: 8878
- Condition: Faulty
- Location: Lt Engine
- Part time: 6,462 hours, 6,835 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED AFTER TAKEOFF,  THE LEFT ENGINE BEGAN BY-PASSING,  FUEL PRESSURE AND ENGINE RPM REDUCED. THE PILOT FOLLOWED PROCEDURES AND PERFORMED AND INFLIGHT SHUT DOWN OF THE LEFT ENGINE. THE PILOT DECLARING AN EMERGENCY LANDED WITHOUT INCIDENT BACK AT DEPARTURE.  MAINTENANCE INSPECTED THE LEFT ENGINE AND DETERMINED THE FUEL SHUT OFF SOLENOID VALVE TO BE FAULTY.  MAINTENANCE REMOVED AND REPLACED.   MAINTENANCE PERFORMED GROUND RUNS AND OPERATION OF THE LEFT ENGINE WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
